Modified Rankin Scale for Neurologic Disability
Modified Rankin Scale(神經功能失能)
Classification
來源:MDCalc;van Swieten JC, Koudstaal PJ, Visser MC, Schouten HJ, van Gijn J. Interobserver agreement for the assessment of handicap in stroke patients. Stroke. 1988 May;19(5):604-7.
MDCalc:https://www.mdcalc.com/calc/1890/modified-rankin-scale-neurologic-disability
MDCalc:https://www.mdcalc.com/calc/1890/modified-rankin-scale-neurologic-disability
Rapid Arterial oCclusion Evaluation (RACE) Scale for Stroke
RACE 大血管阻塞評估
⚠ 適用限制|RACE scale © Pérez de la Ossa et al./racescale.org, Creative Commons BY-NC-SA 4.0(非商業使用、須署名)。
來源:MDCalc;Pérez de la Ossa N, Carrera D, Gorchs M, et al. Design and validation of a prehospital stroke scale to predict large arterial occlusion: the rapid arterial occlusion evaluation scale. Stroke. 2014;45(1):87-91.
MDCalc:https://www.mdcalc.com/calc/3941/rapid-arterial-occlusion-evaluation-race-scale-stroke
MDCalc:https://www.mdcalc.com/calc/3941/rapid-arterial-occlusion-evaluation-race-scale-stroke
tPA (Alteplase) Dosing for Ischemic Stroke Calculator
tPA (alteplase) 中風劑量
tPA dosing is calculated by the following:
Dose, mg = 0.9*(Weight, kg)
Administer 10% of the total dose as an initial IV bolus over 1 minute and the remainder infused over 60 minutes.
Waste, mg = 100 - (Bolus, mg + Infusion, mg)
Note: Total maximum dose is 90 mg.
⚠ 適用限制|岡山 tPA 組套(Kiwi 2026-08-22 提供):Actilyse (T.P.A.) 2ACTIL ST ASOR ×1 + Sodium Chloride 0.9% 100 mL IVD;組套另含 post IV tPA NIHSS 檢查與護理紀錄(開始/結束時間)、導尿、胃管。組套未載明每公斤劑量,劑量依 Rosen 10e c087/仿單:0.9 mg/kg(max 90 mg),10% bolus over 1 min,其餘 60 min。高醫未備 tenecteplase,該計算機已移除。
來源:MDCalc;Alteplase package insert.
MDCalc:https://www.mdcalc.com/calc/3940/tpa-tissue-plasminogen-activator-dosing-stroke-calculator
MDCalc:https://www.mdcalc.com/calc/3940/tpa-tissue-plasminogen-activator-dosing-stroke-calculator
ABC/2 Formula for Intracerebral Hemorrhage Volume
ABC/2 腦出血體積估算
Volume of Hemorrhage = A × B × C × Slices / Hemorrhage Shape
A = Length
B = Width
C = Slice Width
# Slices with Hemorrhage Present
Hemorrhage Shape: If Round/Ellipsoid: 2; Otherwise: 3. (See references below for this update to the formula.)
來源:MDCalc;Kothari RU, Brott T, Broderick JP, et. al. The ABCs of Measuring Intracerebral Hemorrhage Volumes. Stroke.1996; 27: 1304-1305. doi: 10.1161/01.STR.27.8.1304.
MDCalc:https://www.mdcalc.com/calc/2031/abc2-formula-intracerebral-hemorrhage-volume
MDCalc:https://www.mdcalc.com/calc/2031/abc2-formula-intracerebral-hemorrhage-volume
Glasgow Coma Scale (GCS)
GCS 昏迷指數
Best eye response
Best verbal response
Best motor response
Hunt & Hess Classification of Subarachnoid Hemorrhage
Hunt-Hess 蛛網膜下腔出血分級
Classification
來源:MDCalc;需人工判斷
MDCalc:https://www.mdcalc.com/calc/404/hunt-hess-classification-subarachnoid-hemorrhage
MDCalc:https://www.mdcalc.com/calc/404/hunt-hess-classification-subarachnoid-hemorrhage
Intracerebral Hemorrhage (ICH) Score
ICH Score 腦出血預後
Glasgow Coma Score
Age ≥80
ICH volume ≥30mL
Intraventricular hemorrhage
Infratentorial origin of hemorrhage
NIH Stroke Scale/Score (NIHSS)
NIHSS 中風量表
1A: Level of consciousness
1B: Ask month and age
1C: 'Blink eyes' & 'squeeze hands'
2: Horizontal extraocular movements
3: Visual fields (NIH protocol: if there is extinction on double simultaneous stimulation, patient receives a 1, and the results are used to respond to item 11)
4: Facial palsy
5A: Left arm motor drift
5B: Right arm motor drift
6A: Left leg motor drift
6B: Right leg motor drift
7: Limb Ataxia
8: Sensation
9: Language/aphasia
10: Dysarthria
11: Extinction/inattention
Ottawa Subarachnoid Hemorrhage (SAH) Rule for Headache Evaluation
Ottawa SAH 準則(頭痛)
Applicability|適用性條件(全部必答)
Age ≥40
Neck pain or stiffness
Witnessed loss of consciousness
Onset during exertion
Thunderclap headache (instantly peaking pain)
Limited neck flexion on examination